# SDR JJBA20250317011

- Difficulty date: March 12, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 40,569 hours, 26,664 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLASHLIGHT INOPERATIVE. RAN FUNCTIONAL CHECK. OPS CHECK SAT.
